MathSciNet Relay Station
MathSciNet bibliographic data
MR1234009 35F20 (49L25 65M25)
Osher, Stanley A level set formulation for the solution of the Dirichlet problem for Hamilton-Jacobi equations. SIAM J. Math. Anal. 24 (1993), no. 5, 1145–1152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement